# SDR SIMA20180123011

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 32,493 hours, 29,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14528364001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM OUTBOARD SUPPORT IS CRACKED BETWEEN FRAMES 47-48. REPAIRED LEFT OMEGA BEAM OUTBOARD SUPPORT BETWEEN FRAMES 47-48 IAW SRM 53-23-10.
